On the complexity of dynamic tests for logic functions

Vardanân, V. A.: On the complexity of dynamic tests for logic functions. In: Acta cybernetica, (11) 4. pp. 333-343. (1994)

Cikk, tanulmány, mű

Download (709kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1994
Volume: 11
Number: 4
ISSN: 0324-721X
Page Range: pp. 333-343
Language: angol
Related URLs: http://acta.bibl.u-szeged.hu/38498/
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 343. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2021. Mar. 25. 09:08
URI: http://acta.bibl.u-szeged.hu/id/eprint/12537

Actions (login required)

View Item View Item